Body Acting Like Pregnant

1 Replies
karen - September 8

Ok I was on depo two years ago and only got my period back 4 months ago, bled for 16 days then nothing for two months and then bled for almost five weeks heavy and light, three weeks ago it stopped, my boyfriend and myself dont use any birth control, i put on weight with depo that i am still trying to loose but the last three months my stomach is just getting bigger and bigger, i even sometimes think i feel movements but put it down to a nerve twitching, even today i sneezed and felt something strange in my stomach that again i put down to a nerve twitching, i have taken hpts and always neg but right now i look as though i am about five or six months pregnant my stomach is growing that much. i dont think i am pregnant because of my periods being how they were, i did have unprotected s_x last week and got one spot of blood the next day but nothing from it and if i calculate right my next period is due anyday, did depo do this to anyone elses body and does anyone ever feel anything in their tummy or am i crazy lol

 

Viv - September 8

Coming off Depo does odd things, see other posts in this forum. Your bod is doing such odd things that I think it is high time you see a doctor. Come back and let us know the result.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion